Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Cramping and other stuff. Is it Mirena or early Implantation?(PIOG)

I had my Mirena removed on July 26th. I had what i thought was my first period on July29th, it felt like a period, lasted 4 days as it did before mirena. Anyway, I ovulated last week on August 12th, we had sex. Yesterday i started spotting and today its a little heavier. My period is due next week on the 26th.

Could this be caused by the mirena, maybe my cycles are changing? OR is this Implantation bleeding? Is this normal?

Answer Question
 
Anonymous

Asked by Anonymous at 12:25 PM on Aug. 18, 2009 in Pregnancy

Answers (2)
  • if you have any doubts you need to go in and get examed....it mite be nothing then again it mite be something...no one knows except ur doctor
    dilemma1

    Answer by dilemma1 at 12:40 PM on Aug. 18, 2009

  • i had my mirena taken out in june this year. had period few days after then less than a month later another. for the next month i had some cramping, movement i thought, and just kept waiting. period again. wait it out till a full regular cycle from your last period.. my periods have been coming one week less than a month apart from each other since getting it out. just wait. dont rush out for a test only to get a neg. not worth it.
    m4m4

    Answer by m4m4 at 1:04 PM on Aug. 18, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.